A measure with a large set of tangent measures
Abstract: There exists a Borel regular, finite, non-zero measure on such that for -a.e. x the set of tangent measures of at x consists of all non-zero, Borel regular, locally finite measures on .
-  David Preiss, Geometry of measures in 𝑅ⁿ: distribution, rectifiability, and densities, Ann. of Math. (2) 125 (1987), no. 3, 537–643. MR 890162, https://doi.org/10.2307/1971410
-  Pertti Mattila, Geometry of sets and measures in Euclidean spaces, Cambridge Studies in Advanced Mathematics, vol. 44, Cambridge University Press, Cambridge, 1995. Fractals and rectifiability. MR 1333890
Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A75
Retrieve articles in all journals with MSC: 28A75